MathSciNet Relay Station
MathSciNet bibliographic data
MR476685 10L05
Riddell, J.; Chan, C. Some extremal $2$-bases. Math. Comp. 32 (1978), no. 142, 630–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement